Go Back   FitDay Discussion Boards > WEIGHT LOSS > Weight Loss Tips
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 11-18-2013, 06:04 AM   #1 (permalink)
Banned
 
Join Date: Nov 2013
Posts: 1
Default How to discomfit the side effects of diet pills?

I am 26 years old and 360 lbs weight, I have take some diet pills for weight loss, now i am suffering from headache, body pain.
help me how to discomfit the side effects of diet pills?
robertbroad2 is offline   Reply With Quote
Old 11-18-2013, 07:41 AM   #2 (permalink)
Super Moderator
 
Kathy13118's Avatar
 
Join Date: Jan 2010
Posts: 1,129
Default

You need to tell your doctor about the effects you are feeling. It's important for your health.
Kathy13118 is offline   Reply With Quote
Old 02-22-2014, 11:25 AM   #3 (permalink)
FitDay Member
 
Join Date: Feb 2014
Posts: 2
Default

Avoid that pills and eat some veg..
markantros is offline   Reply With Quote
Old 02-26-2014, 05:01 AM   #4 (permalink)
FitDay Member
 
Join Date: Feb 2014
Posts: 4
Default

Diet pills are probably not your best decision. I am absolutely sure there is another solution to weight loss for you. I just saw an interesting Youtube video
there is a lot of good healthy information out there for you.
sml3 is offline   Reply With Quote
Reply

Tags
weight gain plan, weight loss

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2